# SDR ASAA0873554

- Difficulty date: September 15, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N623AS
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 29,406 hours, 12,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 143A101011
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STR 27L BS 500D TIE CLIP MISSING.  FWD CARGO PIT AT BS 500B STA 27L TIE CLIP REPLACED IAW 737 700 SRM 51 40 02.
